CI²MA - Publicaciones | Papers in Scientific Journals

Papers in Scientific Journals

The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.

Publications of Diego PAREDES

Conexión usuarios externos

NumberAuthors, Title and Details
2021-05

Reinaldo CAMPOS-VARGAS, Claudia FUENTEALBA, Ignacia HERNÁNDEZ, Maarten HERTOG, Claudio MENESES, Diego PAREDES, Romina PEDRESCHI, Virgilio UARROTA: Can metabolites at harvest be used as physiological markers for modelling the softening behaviour of Chilean “Hass” avocados destined to local and distant markets?. Postharvest Biology and Technology, vol. 174, Art. Num. 111457, (2021).

2020-21

Gabriel R. BARRENECHEA, Fabrice JAILLET, Diego PAREDES, Frederic VALENTIN: The multiscale hybrid mixed method in general polygonal meshes. Numerische Mathematik, vol. 145, 1, pp. 197-237, (2020).

2013-30

Rodolfo ARAYA, Christopher HARDER, Diego PAREDES, Frederic VALENTIN: Multiscale hybrid-mixed method. SIAM Journal on Numerical Analysis, vol. 51, 6, pp. 3483-3504, (2013).

 

 

  CI²MA, CENTER FOR RESEARCH IN MATHEMATICAL ENGINEERING, UNIVERSIDAD DE CONCEPCIÓN - MAILBOX 160-C, CONCEPCIÓN, CHILE, PHONE: +56-41-2661324